# SDR 2013FA0000402

- Difficulty date: June 24, 2013
- Submitted: July 9, 2013
- Operation: General aviation
- Aircraft: N199SE
- Make and model: Beech A60
- Aircraft serial: P230
- Aircraft time: 4,409 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push-Pull Rod
- Part number: 608200475
- Condition: Fractured
- Location: Nlg
- Part time: 4,409 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FAULTY NOSE GEAR INDICATION FOR DOWN AND LOCKED.  NOSE GEAR PUSH PULL ROD FAILED JUST FORWARD OF THE AFT END ATTACH POINT. STEEL DRIVE TUBE HAD INDICATIONS OF A CRACK THAT HAD PROGRESSED TO THE POINT OF FAILURE. NOSE GEAR COLLAPSED ON TOUCHDOWN.
